Vibcare Pharma Pvt Ltd
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Fevovib Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Oral Suspension
Fevovib Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Fevovib Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
It is unsafe to consume alcohol with Fevovib Oral Suspension.
Fevovib Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Fevovib Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Fevovib Oral Suspension is a combination of three medicines:
Fevovib Oral Suspension helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Fevovib Oral Suspension contains a combination of Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This helps relieve symptoms associated with cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine reduces allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemicals in the brain that contribute to pain and fever. Phenylephrine is a decongestant that narrows small blood vessels, providing relief from congestion or stuffiness in the nose.
Yes, Fevovib Oral Suspension is generally safe for most individuals. However, some people may experience common side effects such as nausea, vomiting, allergic reactions, sleepiness, headache, and other uncommon or rare adverse effects. In case of persistent problems, consult a medical professional immediately.
Fevovib Oral Suspension is typically used for short periods and can be discontinued once your symptoms subside. However, if prescribed by your doctor, continue the medication as directed.
Yes, some individuals taking Fevovib Oral Suspension may experience dizziness (feeling faint, weak, unsteady, or lightheaded). If you experience this symptom, it is advisable to rest for a while and resume your activities when you feel better.
Fevovib Oral Suspension is generally safe when taken within the recommended dosage. However, excessive consumption of this medication can potentially lead to liver damage. Avoid consuming alcohol while taking this medication as it might increase the risk of liver damage.
Keep Fevovib Oral Suspension in its original container or packaging, tightly closed. Store according to instructions provided on the product label. Discard any unused medication and ensure it is not accessible to pets, children, or other individuals.